# SDR AMTA200600621

- Difficulty date: October 19, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXT FUSELAGE SKIN JUST AFT OF L-1 DOOR LOWER AFT CORNER STATION 348.2.  REMOVED DAMAGE, ORIGINAL MATERIAL THICKNESS .071, MATERIAL REMOVED 018, IAW 53-10-01-0I.  TWO FASTENERS REMOVED AND REPLACED PER EA 737-5310-09-A0441.  PRIMED AND PAINTED IAW MM 51-21-99.  REPAIRED PER EA 737-5310-09-A0441.  (M)
